# SDR SWAA2023110307392

- Difficulty date: October 4, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD STRAP HAS CORROSION STA 767+6<[01] REMOVED AND REPLACED AFT CARGO FLOORBOARD STRAP STA 767+6 PER SRM 51-10-02;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF FLOORBOARD STRAP.
